# SDR 96ZZZX1096

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2898D
- Make and model: Chris A-1
- Aircraft serial: 1019
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Cylinder
- Part number: 4408B4
- Condition: Outlet Failed
- Location: Brake
- Part time: 1,823 hours
- Component: Scott
- Stage of operation: LD
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, PILOT COMPLAINED OF NO LEFT BRAKE.  INSPECTION REVEALED LEFT BRAKE MASTER CYLINDER OUTLET THREAD BOSS HAD SEPARATED FROM THE MASTER CYLINDER, DISCONNECTING THE LEFT BRAKE HOSE.
